About the Product
Give your customers some headache pain relief. For some, Excedrin Extra Strength starts to provide headache relief in 15 minutes.
- 12ct inner of two-caplet pouch blister card. Contains 250mg acetaminophen, 250mg aspirin, and 65mg caffeine per caplet
- Merchandise on peg hooks or clip strips. Great item near registers or other impulse items by the checkout area, or as part of a Medicine Rack
- Excedrin Extra Strength has been a leader in headache pain relief for 50 years
- Contains acetaminophen, aspirin, and caffeine which delivers powerful relief from a headache
- Clinically proven to relieve headache pain better than Tylenol Extra Strength (compared to Tylenol Extra Strength caplets)
|SKU||Case Pk||Description||UPC||SRP||Wholesale Cost|
|SL11868||12||Excedrin - Extra Strength - Pain Reliever, Carded||655708118689||$1.99||$0.98|
|Description:||Excedrin - Extra Strength - Pain Reliever, Carded|
Shipping Weight: 0.00 Lb(s) 4.50 Ounces
Shipping Size: 6.25in x 4.00in x 3.00in
Return on Impulse TM
Discover how powerful impulse items can be for your business. The Return on ImpulseTM section calculates your expected sales, profit, & gross margin, and even suggests where to merchandise the impulse item.
Yeah, we got your back.
This Will Generate
Depending on the number of units you are adding to your cart, this section calculates your total expected sales and total expected profit after you sell through all of the units to your customers. The figures are based on our Suggested Retail Price of the items and your specific cost.
This field calculates your expected Gross Margin for the item. The figure is based on our Suggested Retail Price (SRP) of the items and your cost.
We calculate Gross Margin using the formula (SRP - Cost) / (SRP).
Where To Merchandise
Our data shows that these are possible areas where you should merchandise this item for the best sales success rate.